MathSciNet Relay Station
MathSciNet bibliographic data
MR1245072 35F20 (46E30)
Ferone, V.; Posteraro, M. R.; Volpicelli, R. An inequality concerning rearrangements of functions and Hamilton-Jacobi equations. Arch. Rational Mech. Anal. 125 (1993), no. 3, 257–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement